Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Non-zero Lyapunov exponents for some conservative partially hyperbolic systems
HTML articles powered by AMS MathViewer

by Yunhua Zhou PDF
Proc. Amer. Math. Soc. 143 (2015), 3147-3153 Request permission

Abstract:

Let $\text {PH}^{1}_\mu (M,3)$ be the set of $C^{1}$ conservative partially hyperbolic diffeomorphisms with center dimensions three or less. We prove that there is a dense subset $\mathcal {H}\subset \text {PH}^{1}_\mu (M,3)$ such that each $f\in \mathcal {H}$ has non-zero Lyapunov exponents on a set of positive volume.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37D25, 37D30
  • Retrieve articles in all journals with MSC (2010): 37D25, 37D30
Additional Information
  • Yunhua Zhou
  • Affiliation: College of Mathematics and Statistics, Chongqing University, Chongqing, 401331, People’s Republic of China
  • Email: zhouyh@cqu.edu.cn
  • Received by editor(s): December 29, 2011
  • Received by editor(s) in revised form: March 15, 2014
  • Published electronically: February 17, 2015
  • Additional Notes: The author was supported by NSFC (11471056), Natural Science Foundation Project of CQCSTC (cstcjjA00003) and Fundamental Research Funds for the Central Universities (CQDXWL2012008).
  • Communicated by: Yingfei Yi
  • © Copyright 2015 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 143 (2015), 3147-3153
  • MSC (2010): Primary 37D25; Secondary 37D30
  • DOI: https://doi.org/10.1090/S0002-9939-2015-12498-7
  • MathSciNet review: 3336638